# SDR AALA2020040119004

- Difficulty date: March 30, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 51,392 hours, 32,638 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Contactor
- Part number: E0175B01E00
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - FOUND CONTACTOR 7HQ IN PANEL 107VU HAS BURNT WIRE AND RELAY DAMAGE.  REMOVED AND REPLACED CONTACTOR 7HQ AND REPAIRED TERMINAL END, PERFORMED SATISFACTORY OPERATIONAL CHECK OF AVIONICS EQUIPMENT SYSTEM PER AMM 21-26-00-701-001-A.
